×

Diffusions conditionnelles. I. Hypoellipticité partielle. (French) Zbl 0475.60061


MSC:

60J60 Diffusion processes
60Hxx Stochastic analysis
60G44 Martingales with continuous parameter
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bismut, J.M, Mécanique aléatoire, () · Zbl 0528.60048
[2] Bismut, J.M, Flots stochastique et formule de ito-stratonovitch généralisée, C. R. acad. sci., 290, 483-486, (1980) · Zbl 0428.60067
[3] Bismut, J.M, A generalized formula of ito and some other properties of stochastic flows, Z. wahrsch., 55, 331-350, (1981) · Zbl 0456.60063
[4] Bismut, J.M, Martingales, the Malliavin claculus and hypoellipticity under general Hörmander’s conditions, Z. wahrsch., 56, 469-505, (1981) · Zbl 0445.60049
[5] Bismut, J.M, Martingales, the Malliavin calculus and Hörmander’s theorem, (), 85-109
[6] {\scM. H. A. Davis}, Pathwise non linear filtering, “Stochastic Systems” (M. Hazewinkel, Ed.), Reidel, Dordrecht, a paraître.
[7] Dellacherie, C; Meyer, P.A; Dellacherie, C; Meyer, P.A, Probabilités et potentiels, (1980), Hermann Paris, Chaps. V-VIII
[8] Doss, H, Liens entre équations différentielles stochastiques et ordinaires, Ann. inst. H. Poincaré, 13, 99-125, (1977) · Zbl 0359.60087
[9] Eliott, R.J; Kohlmann, M, Robust filtering for correlated multidimensional observations, (1981), preprint · Zbl 0458.60029
[10] Haussmann, U, On the integral representation of ito processes, Stochastic, 3, 17-27, (1979) · Zbl 0427.60056
[11] Hörmander, L, Hypoelliptic second order differential equations, Acta math., 119, 147-171, (1967) · Zbl 0156.10701
[12] {\scN. Ikeda et S. Watanabe}, Diffusion on manifolds, a paraître.
[13] Krylov, N.V; Rozovskii, B.L, On conditional distributions of diffusion processes, Math. USSR izv., 12, 336-356, (1978) · Zbl 0402.60077
[14] Malliavin, P, Stochastic calculus of variations and hypoelliptic operators, (), 195-263, and Wiley, New York
[15] Malliavin, P, C^{k}-hypoellipticity with degeneracy, (), 199-214
[16] Meyer, P.A, Un cours sur LES intégrales stochastiques, (), 245-400 · Zbl 0374.60070
[17] Meyer, P.A, Sur LES désintégrations régulières de L. Schwartz, (), 217-222 · Zbl 0262.60033
[18] Michel, D, Régularité des lois conditionnelles en théorie du filtrage, C.R. acad. sci. A, 387, (1980) · Zbl 0434.60045
[19] Michel, D, Régularité des lois conditionnelles en théorie du filtrage non linéaire et calcul des variations stochastique, J. funct. anal., 41, 8-36, (1981) · Zbl 0487.60053
[20] Pardoux, E, Stochastic partial differential equations and filtering of diffusion processes, Stochastics, 3, 127-167, (1979) · Zbl 0424.60067
[21] Pardoux, E, Équations du filtrage non linéaire, de la prédiction et du lissage, (1980), prépublication de l’Université de Provence · Zbl 0491.93062
[22] Stratonovitch, R.L, Conditional Markov processes and their application to the theory of optimal control, (1968), Elsevier New York
[23] Stroock, D.W, The Malliavin calculus and its applications to second order parabolic differential equations, I, Math. systems theory, 14, 25-65, (1981), Part II, a paraître · Zbl 0474.60061
[24] Stroock, D.W; Varadhan, S.R.S, Multidimensional diffusion processes, () · Zbl 1316.60124
[25] Sussmann, H.J, On the gap between deterministic and stochastic ordinary differential equations, Ann. probab., 6, 19-41, (1978) · Zbl 0391.60056
[26] Doléans-Dade, C, Intégrales stochastiques par rapport à une famille de probabilités, (), 141-146
[27] Meyer, P.A, Sur un théorème de C. stricker, (), 482-489 · Zbl 0372.60060
[28] Bismut, J.M; Michel, D, Structure des diffusions conditionnelles et calcul des variations, Acad. sci., 292, 731-734, (1981), série I · Zbl 0464.60061
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.